# SDR UALA2012110606377

- Difficulty date: November 3, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 49,275 hours, 19,552 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ECAM HYD Y RSVR LO LVL OCCURED ON DESCENT.  FOUND TWO FITTINGS LEAKING ON PTU HYD MANIFOLD.  RPL O-RINGS ON LEAKING, NO LEAKS NOTED AFTER REPLACEMENT OF O-RINGS.  SERVICE YELLOW SYSTEM HYD AS NEEDED.
